# SDR ASMF200504008

- Difficulty date: April 9, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- Aircraft time: 31,915 hours, 21,439 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF DURING RIGHT ENGINE STARTED, THE A AND B IGNITION SYSTEM DID NOT HAVE ROTATION IN N1 AND N2. DURING REVISION, THE RIGHT ENGINE FAN WAS DETECTED JAMMED. THE STARTER WAS DEINSTALLED AND REINSTALLED IAW MM 80-10-01, ALL CORRECT. DURING OVERNIGHT SERVICE, THE RIGHT ENGINE WAS STARTED FOUR TIMES INSPECTING BY FREE ROTATION, BEING ALL CORRECT IAW MPCM 71-00-01. THE STARTER WAS CHECKED AND STARTER DRIVE GEAR SHAFT COUPPLING WAS REPLACED IAW MM 72-61-04 AND THE RIGHT CHIP DETECTORS WERE CHECKED IAW EO 987218, ALL CORRECT.
